# SDR 2008UALA00528

- Difficulty date: January 30, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 59,365 hours, 19,991 cycles
- Engine: Pwa PW2037
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Lwr Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER DAMAGED.   MAJOR REPAIR ACCOMPLISHED ON A/C.
